# SDR AALA202503134247

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 20,447 hours, 5,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT OPERATIONAL CHECK MAINTENANCE FOUND SEAT ROW 25 ABC SEAT-MOUNTED EMERGENCY-EXIT LOCATION-LIGHT INOPERATIVE. MAINTENANCE FOUND LOOSE CONNECTION AT THE J2 CONNECTOR, RE-SECURED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-18.
